The Odd Lindley-G Family of Distributions

Authors

  • Frank S. Gomes-Silva Federal Rural University of Pernambuco
  • Ana Percontini State University of Feira de Santana
  • Edleide de Brito Federal University of Bahia
  • Manoel W. Ramos Federal Institute of Para\'iba
  • Ronaldo Venâncio Recife Military School
  • Gauss Moutinho Cordeiro Federal University of Pernambuco

DOI:

https://doi.org/10.17713/ajs.v46i1.222

Abstract

We propose a new generator of continuous distributions with one extra positive parameter called the odd Lindley-G family. Some special cases are presented. The new density function can be expressed as a linear combination of exponentiated densities based on the same baseline distribution. Various structural properties of the new family, which hold for any baseline model, are derived including explicit expressions for the quantile function, ordinary and incomplete moments, generating function, Renyi entropy, reliability, order statistics and their moments and k upper record values. We discuss estimation of the model parameters by maximum likelihood and provide an application to a real data set.

Author Biographies

Frank S. Gomes-Silva, Federal Rural University of Pernambuco

Department of Statistics and Informatics

Ana Percontini, State University of Feira de Santana

Department of Mathematics

Edleide de Brito, Federal University of Bahia

Department of Statistics

Manoel W. Ramos, Federal Institute of Para\'iba

Department of Mathematics

Ronaldo Venâncio, Recife Military School

Department of Mathematics

Gauss Moutinho Cordeiro, Federal University of Pernambuco

Department of Statistics

Published

2017-01-04

How to Cite

Gomes-Silva, F. S., Percontini, A., Brito, E. de, Ramos, M. W., Venâncio, R., & Cordeiro, G. M. (2017). The Odd Lindley-G Family of Distributions. Austrian Journal of Statistics, 46(1), 65-87. https://doi.org/10.17713/ajs.v46i1.222

Issue

Section

Articles